About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 183782, 8 pages
http://dx.doi.org/10.1155/2014/183782
Research Article

Multiparameter Fractional Difference Linear Control Systems

Faculty of Computer Science, Bialystok University of Technology, Wiejska 45A, 15-351 Bialystok, Poland

Received 3 November 2013; Revised 2 January 2014; Accepted 7 January 2014; Published 2 March 2014

Academic Editor: Garyfalos Papashinopoulos

Copyright © 2014 Dorota Mozyrska. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. S. Miller and B. Ross, “Fractional difference calculus,” in Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, pp. 139–152, Nihon University, Kōriyama, Japan, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. F. M. Atici and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at MathSciNet
  3. F. M. Atici and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Abdeljawad and D. Baleanu, “Fractional differences and integration by parts,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 574–582, 2011. View at Zentralblatt MATH · View at MathSciNet
  5. T. Abdeljawad, F. Jarad, and D. Baleanu, “A semigroup-like property for discrete Mittag-Leffer functions,” Advances in Difference Equations, vol. 2012, article 72, 2012. View at Publisher · View at Google Scholar
  6. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Necessary optimality conditions for fractional difference problems of the calculus of variations,” Discrete and Continuous Dynamical Systems, vol. 29, no. 2, pp. 417–437, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. A. C. Ferreira and D. F. M. Torres, “Fractional h-difference equations arising from the calculus of variations,” Applicable Analysis and Discrete Mathematics, vol. 5, no. 1, pp. 110–121, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Discrete-time fractional variational problems,” Signal Processing, vol. 91, no. 3, pp. 513–524, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. D. Mozyrska and E. Pawluszewicz, “Local controllability of nonlinear discrete-time fractional order systems,” Bulletin of the Polish Academy of Sciences, vol. 61, no. 1, pp. 251–256, 2013. View at Publisher · View at Google Scholar
  10. D. Mozyrska, E. Girejko, and M. Wyrwas, “Comparison of h-difference fractional operators,” in Advances in the Theory and Applications of Non-integer Order Systems, W. Mitkowski, J. Kacprzyk, and J. Baranowski, Eds., vol. 257 of Lecture Notes in Electrical Engineering, pp. 191–197, Springer, 2013. View at Publisher · View at Google Scholar
  11. D. Mozyrska and E. Girejko, “Overview of fractional h-difference operators,” in Operator Theory: Advances and Applications, vol. 229, pp. 253–268, Birkhäuser, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. Mozyrska, “Controllability of h-difference linear control systems with two fractional orders,” International Journal of Systems Science, 2013. View at Publisher · View at Google Scholar
  13. E. Pawluszewicz and D. Mozyrska, “Constrained controllability of h-difference linear systems with two fractional orders,” in Advances in the Thoery and Applications of Non-Integer Order Systems, W. Mitkowski, J. Kacprzyk, and J. Baranowski, Eds., vol. 257 of Lecture Notes in Electrical Engineering, pp. 67–76, Springer, 2013.
  14. D. Mozyrska and E. Pawluszewicz, “Controllability of h-difference linear control systems with two fractional orders,” in Proceedings of the 13th International Carpathian Control Conference (ICCC '12), I. Petráš, I. Podlubny, K. Kostúr, J. Kačúr, and A. Mojžišová, Eds., pp. 501–506, May 2012.
  15. I. Podlubny, Fractional Differential Equations, vol. 198, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  16. T. Kaczorek, “Fractional positive linear systems,” Kybernetes, vol. 38, no. 7-8, pp. 1059–1078, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. Kaczorek, “Reachability of cone fractional continuous-time linear systems,” International Journal of Applied Mathematics and Computer Science, vol. 19, no. 1, pp. 89–93, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet